Alert archive / Minnesota / Heat Advisories in 2010

Heat Advisory 2, NWS Twin Cities, MN

July 27, 201030 counties in Minnesota

NWS Twin Cities, MN issued this heat advisory at Jul 27, 2010, 3:54 AM CDT for 30 counties in Minnesota. It took effect at Jul 27, 2010, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2010, 3:54 AM CDT (08:54 UTC)
In effect from
Jul 27, 2010, 12:00 PM CDT
Expired
Jul 27, 2010, 7:00 PM CDT
In force
7 hr
Issued by
NWS Twin Cities, MN
All 30 counties

Anoka County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Nicollet County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sibley County, MN, Steele County, MN, Swift County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 56 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.9 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-372 J/kg
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

569 
WWUS73 KMPX 270854
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
354 AM CDT TUE JUL 27 2010

...DANGEROUS HEAT INDICIES THIS AFTERNOON

.A HEAT ADVISORY HAS BEEN ISSUED FROM NOON TODAY UNTIL 7 PM THIS
EVENING FOR PORTIONS OF SOUTHERN MINNESOTA. THE ADVISORY IS ALONG
AND SOUTH OF A LINE FROM BENSON TO ANOKA. SOME MAJOR CITIES IN
THE HEAT ADVISORY INCLUDE FAIRMONT...ALBERT LEA...MANKATO...
MINNEAPOLIS...ST PAUL...REDWOOD FALLS AND WILLMAR. 

DEW POINTS TODAY WILL RISE INTO THE LOWER AND MIDDLE 70S. THE DEW
POINTS COUPLED WITH AFTERNOON TEMPERATURES PEAKING FROM 90 TO 95 
WILL RESULT IN HEAT INDICES FROM 100 TO 105 DEGREES.

THE UNCOMFORTABLE HEAT AND HUMIDITY WILL BE FLUSHED OUT THIS
EVENING AS A COLD FRONT MOVES THROUGH. 

MNZ054>070-073>078-082>085-091>093-271700-
/O.NEW.KMPX.HT.Y.0002.100727T1700Z-100728T0000Z/
LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-
ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-
CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...MADISON...BENSON...MONTEVIDEO...
WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...HUTCHINSON...
GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...REDWOOD FALLS...
NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...RED WING...
ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...
ALBERT LEA
354 AM CDT TUE JUL 27 2010

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING. 

* TEMPERATURE...HIGHS FROM 90 TO 95 ARE FORECAST FOR THIS
  AFTERNOON ALONG WITH DEW POINTS IN THE LOWER AND MIDDLE 70S.

* IMPACTS...THE HEAT INDEX WILL REACH 100 TO 105 DEGREES DURING
  THE AFTERNOON HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

&&

$$
1 follow-up statement
840 
WWUS73 KMPX 271601
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1101 AM CDT TUE JUL 27 2010

...DANGEROUS HEAT INDICIES THIS AFTERNOON...

.A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM THIS EVENING FOR
PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA. THE ADVISORY IS
GENERALLY ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR. SOME
CITIES IN THE HEAT ADVISORY INCLUDE FAIRMONT...ALBERT
LEA...RED WING...MINNEAPOLIS...ST PAUL...MANKATO...REDWOOD FALLS AND
WILLMAR.

AFTERNOON DEW POINTS IN THE LOWER AND MIDDLE 70S WILL COMBINE WITH
HIGH TEMPERATURES IN THE 90 TO 95 DEGREE RANGE TO YIELD HEAT
INDICES FROM 100 TO 105 DEGREES.

THE UNCOMFORTABLE HEAT AND HUMIDITY WILL BE FLUSHED OUT THIS
EVENING AS A COLD FRONT MOVES THROUGH.

MNZ054>070-073>078-082>085-091>093-280000-
/O.CON.KMPX.HT.Y.0002.100727T1700Z-100728T0000Z/
LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-
ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-
CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...MADISON...BENSON...MONTEVIDEO...
WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...HUTCHINSON...
GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...REDWOOD FALLS...
NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...RED WING...
ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...
ALBERT LEA
1101 AM CDT TUE JUL 27 2010

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TEMPERATURE...HIGHS FROM 90 TO 95 ARE FORECAST FOR THIS 
  AFTERNOON ALONG WITH DEW POINTS IN THE LOWER AND MIDDLE 70S. 

* IMPACTS...THE HEAT INDEX WILL REACH 100 TO 105 DEGREES DURING 
  THE AFTERNOON HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this heat advisory went out at Jul 27, 3:46 AM CDT, 8 minutes earlier.

Area forecast discussion, Jul 27, 3:46 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
346 AM CDT TUE JUL 27 2010

.DISCUSSION...
MANY CONCERNS IN THE FORECAST FOR TODAY. FIRST IS SEVERE WEATHER
POTENTIAL OVER NORTHERN CWA THIS MORNING/EARLY AFTERNOON. COMPLEX
OVER NORTHWEST MN CONTINUES TO RIDE A BIT SOUTH OF OF EAST. THIS
WILL LIKELY CLIP THE FAR NORTHERN AREAS INTO THE MORNING. 00Z 4KM
NMM WRF REFLECTIVITY HAS THIS SYSTEM RIDING EAST AND INTO WC WI BY
NOON AND REDEVELOPING RAPIDLY INTO A BOW TYPE STRUCTURE. WILL HAVE
TO INCLUDE CHANCE POPS OVER WC WI INTO THE AFTERNOON AS WELL...AND
WILL CARRY CHANCE OF SEVERE AS WELL. SURFACE FRONT STILL IS FCST
TO DROP SOUTH OVER THE CENTRAL/SOUTHERN CWA LATE THIS
AFTERNOON/OVERNIGHT. SEVERE POTENTIAL DOES REMAIN...ALONG WITH THE
POSSIBILITY OF HEAVY RAIN...AS PWATS INCREASE TO AROUND 2 INCHES.
ANTICIPATE A FAIR AMOUNT OF CLOUD COVER OVER THE NORTHERN CWA
DURING THE DAY. SOUTHWEST PARTS OF THE AREA SHOULD SEE CIRRUS THIN
AS COMPLEX EXITS THE AREA TO THE EAST. SHOULD HEAT NICELY THIS
AFTERNOON INTO THE MID 90S...AND WITH DEWPOINTS IN THE LOWER 70S
AT LEAST...HEAT INDICIES WILL BE RANGING AROUND 100F FOR A FEW
HOURS THIS AFTERNOON. KALKSTEIN WAS INDICATING THE METRO MOVING
INTO THE WARNING CRITERIA THIS AFTERNOON...BUT WITH THE RATHER LOW
CONFIDENCE IN TIMING OF CONVECTIVE DEVELOPMENT/CLOUD COVER...WILL
HIGHLIGHT SOUTHERN REGION WITH AN ADVISORY.

FRONT DROPS SOUTH DURING THE NIGHT...WITH SEVERE PARAMETERS ALL
POINTING AT POTENTIAL. WILL MENTION CHANCE OF SEVERE FOR THE
EVENING ACROSS CENTRAL AND SOUTHERN AREAS. CAP IS BUILDING INTO SW
MN THIS MORNING AND IS FCST TO REMAIN THROUGH THE AFTERNOON.
SHOULD SEE THIS ERODES AS UPPER TROUGH/HEIGHT FALLS OCCUR...AND
THERE MAY BE OUTFLOW BOUNDARY FROM MORNING CONVECTION TO CONTEND
WITH.

SYSTEM EXITS TO THE SOUTH LATE TONIGHT...WITH ONLY SLGT CHANCE
REMAIN IN SC MN EARLY WED. OTHERWISE DRIER CONDITIONS MOVE INTO
THE AREA THROUGH THURSDAY. NORTHWEST FLOW ALOFT BRINGS NEXT SYSTEM
INTO THE WESTERN CWA THURSDAY NIGHT THROUGH FRIDAY. HAVE INCREASE
POPS INTO CHANCE CATEGORY FOR THIS AS MODELS ARE TRENDING ANOTHER
WAVE MOVING ACROSS THE SOUTHWEST CWA.

&&

.AVIATION... /06Z TAF ISSUANCE/

MAIN CONCERN OVERNIGHT IS THE POTENTIAL FOR STRATUS/FOG TO
DEVELOP AS VERY STRONG LOW LEVEL MOISTURE ADVECTION OCCURS.
CONFIDENCE IS NOT HIGH ON A BKN-OVC LAYER AT 015-025 BUT ENOUGH
SIGNALS IN THE DATA POINT TO THE POTENTIAL. IF THE LOW CEILINGS DO
DEVELOP...THEY SHOULD BREAK UP BY MID MORNING AS SOUTHERLY WINDS
AT 10-15 KNOTS DEVELOP AND MIXING COMMENCES. THE WINDS WILL
INCREASE A LITTLE MORE BY AFTERNOON WITH 15 KNOTS COMMON AT THE
TAF SITES WITH GUSTS IN THE 20 TO 25 KNOT RANGE. A COLD FRONT WILL
ENTER THE PICTURE BY AFTERNOON...PASSING KAXN BY 27/21Z...KMSP BY
28/03Z AND KEAU AROUND 28/06Z. THUNDERSTORMS EXPECTED ALONG AND
BEHIND THE FRONT FOR A COUPLE HOUR PERIOD. PRESENT INDICATIONS
POINT TO AREAS NORTH AND EAST OF KMSP AS HAVING THE BEST POTENTIAL
FOR WIDE SPREAD CONVECTION AND SEVERE STORMS.

KMSP...CONTINUED THE TREND FOR THE POSSIBILITY OF BKN MVFR
CEILINGS BEFORE DAYBREAK AS STRONG LOW LEVEL MOISTURE ADVECTION
AND ISENTROPIC UPGLIDE PUSH THROUGH. SOUTHERLY WINDS NEAR 10 KNOTS
TUESDAY MORNING WILL INCREASE TO 15 KNOTS BY 15Z AND PERSIST
THROUGH THE DAY. GUSTS NEAR 25 KNOTS EXPECTED BETWEEN 17Z AND 23Z.
THUNDERSTORM CHANCES WILL BE ON THE INCREASE AFTER 28/00Z AS A
COLD FRONT APPROACHES AND MOVES THROUGH BY 28/03Z. WINDS SHOULD
SHIFT TO THE NORTH FOR A TIME TOMORROW NIGHT IN THE WAKE OF THE
FRONT THEN SETTLE BACK TO A MORE NORTHWEST DIRECTION LATE.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR ANOKA-
     BLUE EARTH-BROWN-CARVER-CHIPPEWA-DAKOTA-FARIBAULT-FREEBORN-
     GOODHUE-HENNEPIN-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-
     MCLEOD-MEEKER-NICOLLET-RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT-
     SIBLEY-STEELE-SWIFT-WASECA-WASHINGTON-WATONWAN-WRIGHT-
     YELLOW MEDICINE.

WI...NONE.
&&

DWE/JVM
Hazardous weather outlook, Jul 26, 12:04 PM CDT, 15 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1204 PM CDT MON JUL 26 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
271715-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1204 PM CDT MON JUL 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS MAY WORK INTO A SMALL PORTION OF CENTRAL
MINNESOTA LATE TONIGHT FROM THE DAKOTAS. NO SEVERE WEATHER IS
ANTICIPATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON
AND TUESDAY NIGHT ACROSS THE AREA...AS A COLD FRONT MOVES ACROSS
THE REGION. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL.
THE FRONT AND ATTENDANT THUNDERSTORM ACTIVITY WILL EXIT THE AREA
WEDNESDAY MORNING.

THUNDERSTORMS ARE AGAIN POSSIBLE LATER THURSDAY NIGHT INTO THE WEEKEND.
SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 27, 1:57 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
157 AM CDT TUE JUL 27 2010

MNZ041>044-270900-
DOUGLAS-TODD-MORRISON-MILLE LACS-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON
157 AM CDT TUE JUL 27 2010

...STRONG THUNDERSTORMS ARE LIKELY TO MOVE INTO CENTRAL MINNESOTA
   BETWEEN 300 AM AND 500 AM...

A CLUSTER OF STRONG THUNDERSTORMS WITH STRONG GUSTY WINDS AND HAIL
UP TO NICKEL SIZE WERE OCCURRING JUST WEST OF THE DETROIT LAKES
AREA. THESE STORMS ARE LIKELY TO MOVE INTO NORTHERN PORTION OF
TODD...MORRISON AND DOUGLAS COUNTIES BETWEEN 300 AM AND 500 AM
THIS MORNING. PERSON IN UNPROTECTED AREAS OR UNSAFE
SHELTERS...SHOULD MOVE TO A SAFE SHELTER IMMEDIATELY.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:41 AM CDTSevere Thunderstorm WarningMPXMorrison, Todd49 min
Jul 27, 7:36 AM CDTSpecial Weather StatementMPXMorrison, Todd39 min
Jul 27, 8:37 AM CDTSpecial Weather StatementMPXMorrison, Todd53 min
Jul 27, 9:13 AM CDTSevere Thunderstorm WarningMPXMorrison, Todd32 min
Jul 27, 4:19 PM CDTTornado WarningMPXDouglas, Pope, Stevens41 min
Jul 27, 4:28 PM CDTSevere Thunderstorm WarningMPXDouglas36 min
Jul 27, 4:36 PM CDTSevere Thunderstorm WarningMPXTodd39 min
Jul 27, 4:42 PM CDTTornado WarningMPXMorrison33 min
Jul 27, 4:45 PM CDTTornado WarningMPXMorrison, Todd45 min
Jul 27, 5:08 PM CDTAreal Flood AdvisoryMPXBenton, Douglas, Kanabec, Mille Lacs, Morrison, Pope and 2 more3 hr
Jul 27, 5:14 PM CDTTornado WarningMPXBenton, Morrison, Stearns46 min
Jul 27, 5:16 PM CDTTornado WarningMPXDouglas, Morrison, Stearns, Todd44 min
Jul 27, 5:21 PM CDTSpecial Weather StatementMPXKandiyohi39 min
Jul 27, 5:35 PM CDTSpecial Weather StatementMPXBenton, Kanabec, Mille Lacs, Stearns40 min
Jul 27, 5:40 PM CDTSevere Thunderstorm WarningMPXBenton, Stearns35 min
Jul 27, 5:45 PM CDTSevere Thunderstorm WarningMPXBenton, Kanabec, Mille Lacs, Morrison45 min
Jul 27, 5:46 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker59 min
Jul 27, 6:00 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Sherburne, Stearns45 min
Jul 27, 6:15 PM CDTSevere Thunderstorm WarningMPXChippewa, Redwood, Renville, Yellow Medicine60 min
Jul 27, 6:17 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec, Mille Lacs43 min
Jul 27, 6:24 PM CDTSevere Thunderstorm WarningMPXAnoka, Isanti, Meeker, Sherburne, Stearns, Wright51 min
Jul 27, 6:46 PM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville, Wright44 min
Jul 27, 6:51 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Hennepin, Isanti, Ramsey, Washington and 1 more54 min

Nearby

Heat Advisories in Minnesota, 2010Every heat advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.